# SDR DALA1212797003

- Difficulty date: March 2, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 54,598 hours, 6,941 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY FLOOR LIGHTING WIRES WERE EXPOSED AT DOOR 3L BULKHEAD.  MAINTENANCE REPAIRED THE EMERGENCY FLOOR LIGHTING PER BSWP CHAP 20.  OP CKS GOOD PER B777-200ER.  (2012-D0227)
